MAUDE Adverse Event Report: ARTHREX, INC. PASSPORT BUTTON CANNULA; MANUAL INSTR, GENERAL SURGICAL

ARTHREX, INC. PASSPORT BUTTON CANNULA; MANUAL INSTR, GENERAL SURGICAL
Model Number PASSPORT BUTTON CANNULA
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/02/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 12/03/2025, it was reported by an arthrex employee via (b)(4) that an ar-6592-08-20 passport button cannula broke.An attempt was made to place it in the portal using forceps, but it quickly broke off and could not be placed.This was discovered during the case.Another device was used to complete the case with no patient harm.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided ¿ which may include the returned device (if available), photographs, videos, event description, and any additional field input ¿ arthrex has determined the most likely cause.The most likely cause is attributed to user-related factors such as excessive mechanical stress during use.

Brand Name
PASSPORT BUTTON CANNULA
Common Device Name
MANUAL INSTR, GENERAL SURGICAL
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key23895376
Report Number1220246-2025-05813
Device Sequence Number4619342
Product Code MDM
UDI-Device Identifier00888867040588
UDI-Public(01)00888867040588(11)250512(17)300430(10)15434500
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 04/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPASSPORT BUTTON CANNULA
Device Catalogue NumberAR-6592-08-20
Device Lot Number15434500
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/04/2025
Supplement Date Received by Manufacturer04/08/2026
Initial Report FDA Received Date12/26/2025
Supplement Report FDA Received Date04/10/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/12/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown